MAUDE Adverse Event Report: MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6937A-65
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: model: 1258t86, st.Jude lead; implanted: (b)(6) 2016.
 
Event or Problem Description
It was reported by a healthcare professional (hcp) that a lead revision was completed.The hcp was unable to determine which lead(s) were revised from the operative notes.The high voltage svc lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TRANSVENE CS/SVC
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6162616
Report Number2649622-2016-15223
Device Sequence Number13518447
Product Code LWS
UDI-Device Identifier00643169535992
UDI-Public00643169535992
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2018
Device Model Number6937A-65
Device Catalogue Number6937A-65
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2016
Supplement Date Received by Manufacturer09/06/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVBB1D1, ICD / 7122-65, ST. JUDE LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR